I took seroquel during my long term sub program getting off oxy.
I took small dose to sleep well.
It works like a charm, but it is hard getting up in morning. I needed coffee wake up.
I dont trust much chem's anymore so I tapered off it without problems.
I may need to use it to get through sub detox,
so if anyone has comments, please let us know.
Thats a freaking anti-psychotic medication..... better figure out the pharmocology before you take something blind.............benadryl is much better for sleep...but then again thorazine puts you down pretty well if you like that kind of thing.
seroquel was first developed as an anti psychotic but it was discovered that it worked well as a sedative with no habit forming properties. It's still used as a anti-psychotic but at 400-600mg a day, at 100 and less its for sleep. I can't see how it would help with any wd symptoms unless you want to sleep through them. I will make you gain weight if taken daily for a long time.
thanks for your input.i have alot to think about
i never thought of that.sleep through the withdrawals.no it may help with the sleep but i do need to face this addiction head on and own it
Before my hip replacement surgery I asked my orthopedic surgeon that same question (re: opiates.) I was on heavy doses of hydrocodone. He said unfortunately not. Anything non-addictive he would have prescribed. During all my withdrawal periods, I never found anything to help me get through the first week. Had to pay hell. After that it was down hill. The good news...its temporary.
I would not trust any doctor recommending Seroquel for w/d dude...
...ONE of the concerns I have about it, is blood pressure. Seroquel can raise your blood pressure greatly and b/c of this, you should take yours before taking a dose...on top of this, w/d seems to raise the bp too. Again, this is just ONE of my concerns...
hell no!!!!! it could help you sleep extremely but i used to take it alot and your body gets addictid to that to im actually now down to 100mg and am slowly getting off , if i dont take it i cant sleep at all its like weed, your drowsey and you get the munchies you just cant smoke it. once your body gets used to it and you dont get high off it anymore is when you should talk 2 sum 1. dependening on your tolerance.